advertisement
Question
Posted by: Agie | 2007/03/27

Hartprobleem en LEANOR

ek het in 'n vorige posting gelees dat u LEANOR teen-aandui vir iemand met 'n hartklep probleem. Ek het 'n floppy valve (mitral) en neem Leanor nou al vir 2 weke lank. Ek kry nie hartkloppings nie (pols is altyd 80, selfs sonder Leanor) en my bloeddruk is 'n gemaklike 130/80. is dit andersins okay as ek aangaan daarmee?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Agie
As jy nie newe-effekte kry nie, behoort dit OK te wees - maar ek is nog steeds nie ten gunste daarvan nie...!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement